# SDR CALA2013101892174

- Difficulty date: October 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 73,999 hours, 10,326 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Intermittent
- Location: Lt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TANK UNIT 12L M28085 SIGNAL IS OUT OF RANGE.  IT HAS BEEN HIT INTERMITTENTLY DURING LEGS 2, 9, 12 & 16.  REPLACED LT MAIN TANK UNIT 12L PROBE.
